MathSciNet Relay Station
MathSciNet bibliographic data
MR776476 (86c:22018) 22E40 (11F70 22D10 22E45)
Sunada, Toshikazu Gelʹfand's problem on unitary representations associated with discrete subgroups of ${\rm PSL}\sb 2({\bf R})$. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 2, 237–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement